3 doctors weighed in:
Took nuvigil for high fatigue from ai conditions. Was great til I developed horrific problems catching breath. Is it safe to try it again after time?
3 doctors weighed in

Dr. Peter Kurzweil
Internal Medicine
1 doctor agrees
In brief: No.
Not if it is clear that the Nuvigil caused the problem in the first place.

In brief: No.
Not if it is clear that the Nuvigil caused the problem in the first place.
Dr. Peter Kurzweil
Dr. Peter Kurzweil
Thank
Dr. Mark Reynolds
Psychiatry
In brief: Be careful!
You should talk to the prescribing physician regarding your experience before retrialing the nuvigil.
Difficulty breathing could be a symptom of an allergic reaction to the medication. Also individuals with heart disease as well as individuals with mitral valve prolapse could conceivably experience difficulty breathing as a side effect to nuvigil..

In brief: Be careful!
You should talk to the prescribing physician regarding your experience before retrialing the nuvigil.
Difficulty breathing could be a symptom of an allergic reaction to the medication. Also individuals with heart disease as well as individuals with mitral valve prolapse could conceivably experience difficulty breathing as a side effect to nuvigil..
Dr. Mark Reynolds
Dr. Mark Reynolds
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
107,000 doctors available
Read more answers from doctors